|Vitamins and HIV/HEP B
Apr 13, 2006
I wanted to know if taking Opti-Pack multi vitamins (which have pretty high doses of most vitamins, minerals and antioxidants), could be toxic to my liver during HIV/Hep B coninfection.
I am also taking Astragalus (250mg), to at least help my immune system build itself up during this time of no HIV drugs.
Response from Dr. McGovern
I only suggest routine multivitamins and consideration of Vitamin E. I think too much of anything isn't a good thing.
Dear Mrs. Mcgovern,M.D.
hcv - finger in mouth
- Intermittent Fever In Early Hiv Symptoms
- Hiv Affect Menstrual Cycle Early
- How Long Does Hiv Stay In Your Body Before You Know You Have It?
- How Long Does A Hepatitis C Vaccine Last?
- Is Hepatitis C Worse Then Having Aids?
- Under What Conditions Is There Potentially A Risk Of Hiv Transmission By Urine
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.